# SDR ASOA200801408

- Difficulty date: October 28, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 23,521 hours, 19,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT OPENING FROM INSIDE.  FLT 5514 DEL 54 MINS.
